MAUDE Adverse Event Report: JJGC S.A. GM TITAMAX ACQUA IMPLANT,TI,3.75X9; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM TITAMAX ACQUA IMPLANT,TI,3.75X9; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.901
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in fdi 46.Details of surgery: sinus perforation and sinus augmentation.On (b)(6) 2024, fracture of the implant was verified.Patient presented with bone type iv, fair oral hygiene and inadequate bone quality/quantity.No product was returned to the manufacturer.There were no patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws.B) inadequate fitting of the suprastructure.C) occlusal overload.D) bruxism.E) bone resorption around the implants.F) insufficient axle alignment of the implants.G) trauma.H) biomechanical causes.I) design of the suprastructure.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws.B) inadequate fitting of the suprastructure.C) occlusal overload.D) bruxism.E) bone resorption around the implants.F) insufficient axle alignment of the implants.G) trauma.H) biomechanical causes.I) design of the suprastructure.Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
 
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2021 in fdi 46.Details of surgery: sinus perforation and sinus augmentation.On (b)(6) 2024, fracture of the implant was verified.Patient presented with bone type iv, fair oral hygiene and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
GM TITAMAX ACQUA IMPLANT,TI,3.75X9
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
Manufacturer (Section G)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR   81270-200
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key19065872
Report Number3008261720-2024-000717
Device Sequence Number14920257
Product Code DZE
UDI-Device Identifier07899878024644
UDI-Public07899878024644
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K163194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2021
Device Catalogue Number140.901
Device Lot NumberXR416
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/29/2025
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale